Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Limit laws of the empirical Wasserstein distance: Gaussian distributions.

MPG-Autoren
/persons/resource/persons32719

Munk,  A.
Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Rippl, T., Munk, A., & Sturm, A. (2016). Limit laws of the empirical Wasserstein distance: Gaussian distributions. Journal of Multivariate Analysis, 151, 90-109. doi:10.1016/j.jmva.2016.06.005.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-002B-9A7C-E
Zusammenfassung
We derive central limit theorems for the Wasserstein distance between the empirical distributions of Gaussian samples. The cases are distinguished whether the underlying laws are the same or different. Results are based on the (quadratic) Frechet differentiability of the Wasserstein distance in the gaussian case. Extensions to elliptically symmetric distributions are discussed as well as several applications such as bootstrap and statistical testing.